uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On conjugation in some transformation and Brauer-type semigroups
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Publicationes mathematicae (Debrecen), ISSN 0033-3883, E-ISSN 2064-2849, Vol. 70, no 1-2, 19-43 p.Article in journal (Refereed) Published
Abstract [en]

We give, in terms of (generalized) cyclic types, a criterion for two elements of T-n, T-n, IS(N), B-n, PBn, and C-n to be conjugate with respect to the conjugation defined as the transitive closure of the xy similar to yx relation.

Place, publisher, year, edition, pages
2007. Vol. 70, no 1-2, 19-43 p.
Keyword [en]
semigroup, conjugated elements, cyclic type
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-146366ISI: 000243853900003OAI: oai:DiVA.org:uu-146366DiVA: diva2:398476
Available from: 2011-02-17 Created: 2011-02-16 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics
In the same journal
Publicationes mathematicae (Debrecen)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 344 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf